| Model Number |
1012445-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 75% stenosed lesion in the distal right coronary artery (drca) with moderate calcification and mild tortuosity.A 2.00 x 15mm nc trek balloon dilatation catheter (bdc) was advance to the target lesion; however resistance was met with the anatomy.During inflation the balloon was inflated three times for 2-3 seconds each time; however the balloon ruptured on the third inflation at 8 atmospheres.The bdc was removed from the patient with resistance due to anatomical challenges.A non-abbott balloon was used to complete the procedure.There were no adverse patient effects reported or clinically significant delay in the procedure.No additional information was provided.